MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-1040-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Dysphasia (2195); Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 04/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
For section a2, the exact patient's age is unknown; however, it was reported that the age range is 75-79 years.The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported event is due to dapt nonadherence, resistance to medication, patient's underlying condition or a silk road medical device and will be reported out of an abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
 
Event or Problem Description
It was reported that approximately 50 days after a left tcar procedure, the patient was found unresponsive and drooling.This patient was symptomatic from a middle cerebral artery (mca) region stroke prior to transcarotid artery revascularization procedure.Imaging revealed intraluminal thrombotic debris within the stent.The patient was admitted to a stroke rehabilitation facility and continued to exhibit stroke symptoms (word finding and weakness).It was also reported that the patient had a bradycardic event in the rehabilitation facility, however no additional information was provided.Additionally, it was noted that this patient was on triple therapy post tcar procedure (eliquis, aspirin and plavix) and had discontinued aspirin three weeks post procedure.The patient was resumed on aspirin and prescribed brilinta.The patient's symptoms have not yet resolved.At this time, it is unknown if the reported event is related to dapt non-adherence, patient's underlying condition, resistance to medication or a silk road medical device, hence, this event will be reported out of an abundance of caution.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
shelrin devi
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key19347672
Report Number3014526664-2024-00100
Device Sequence Number6493084
Product Code NIM
UDI-Device Identifier00811311020539
UDI-Public(01)00811311020539(17)251231(10)18174997
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberSR-1040-CS
Device Catalogue NumberSR-1040-CS
Device Lot Number18174997
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexMale